MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3286
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during an ipg pocket revision in (b)(6) 2021 the lead was flipped.Surgical intervention took place on (b)(6) 2021 wherein the physician tried to rotate the lead but was unable to.Physician attempted to remove the lead but when doing so the thread frayed.Part of the lead remains inside the vertebral canal.Surgical intervention may take place at a later date.
 
Additional Manufacturer Narrative
Date of event is estimated.Reporter phone number: (b)(6).
 
Event or Problem Description
Additional information received indicates the lead was explanted and replaced with two leads.Effective therapy was established.
 
Additional Manufacturer Narrative
It was reported to abbott that during an ipg pocket revision the lead was flipped.Surgical intervention took place wherein the physician tried to rotate the lead but was unable to.Physician attempted to remove the lead but when doing so the thread frayed.Part of the lead remains inside the vertebral canal.The lead was explanted and replaced with two leads.Effective therapy was established.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE S-8 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13001843
Report Number1627487-2021-18926
Device Sequence Number14522358
Product Code LGW
UDI-Device Identifier05415067017833
UDI-Public05415067017833
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number3286
Device Catalogue Number3286
Device Lot Number5324581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer12/13/2021
02/19/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date12/17/2021
02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown